# SDR AALA20060028

- Difficulty date: January 13, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHTS BY ROWS 19 TO 21 INOPERATIVE.  REPLACED BATTERY PACK B5 104 FOR OVERHEAD EMERGENCY LIGHTS BY ROWS 19 TO 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
